Title: A Mathematician in Lhasa
Authors: Huylebrouck (Editor), Dirk
Emmer (Author), Michele
Issue Date: Oct-2003
Series Title: The Mathematical Intelligencer vol:25 issue:4 pages:67-71
ISSN: 0343-6993
Publication status: published
KU Leuven publication type: DI
Appears in Collections:Architecture, Campuses Sint-Lucas Brussels and Ghent
Department of Architecture - miscellaneous

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.